# SDR UIEA2019020103055

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,057 hours, 19,198 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0918
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LEFT GEN OFF AFTER BLOCK OUT AND ENGINE START( TRANSFER TO MDDR 106580 IAW MEL 24-00-01-01  LOG PAGE 1045563 ITEM M7; REMOVED AND REPLACED LEFT ENGINE IDG IAW AMM 24-11-01-004-001-024, OPS/LEAK CHECK IAW AMM 24-11-00-715-005. OPS CHECK GOOD,
